Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Packing feel off post anal abscess drain, have cleaned the area, now have hard lump. Cause?

My daughter has an anal abcess drained in hospital on sunday. It has been packed each day since. Today it has not been packed but the packing has fell out. She has cleaned the area and now a hard lump has developoed in the area. The doctor will not come out, the district nurse will not come out until tomorrow, the hospital will not let her in! Can you advide please? Also why has the hard lump developed in the area?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

It is possible that there is a local collection of blood and other inflammatory elements that is causing the hard lump.

There is nothing serious to be worried about.

You may get your daughter checked tomorrow when the nurse comes in. She may require another good dressing and things will clear out soon.

I wish your daughter a quick recovery.

Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor